Skip to Content

Microgestin FE 1.5/30 - does microgestin fe cause mood swings when taken with other drugs?

Question is Closed
Report Favorite

Answers (1)

9 Mar 2011

Mood swings are a side effect of this medication

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Reading the reviews has confused me!?

I recently suffered from a ruptured ovarian cyst. I am 33 , have two kids and have never been on B/C because I do not easily get pregnant. Though ...

1 answer 30 Aug 2009

I've been taking Microgestin FE 1.5/30 for nearly 3 weeks now and suddenly this morning I'm having?

... bleeding and depression. I am not worried about the bleeding as I know that's normal when beginning this pill, but I am concerned about the ...

1 answer 25 Jul 2013

Does coumadin cause mood swings?

I'm 28 years old on my second go around of having a PE and being on coumadin. I didn't have mood swings the first time. These are bad I ...

2 answers 21 Aug 2014

Nexplanon - Weight gain and Mood Swings?

Got this put in around February 2015 and at first I spotted for a few weeks. Then after a month the mood swings kicked in. Now at the 5 month mark i ...

0 answers 14 Jul 2015

Microgestin Fe 1/20 - help! Does it get better after month 1?

I've always been sensitive to BC and side affects, and my doctor recently switched me to this one and, yet again, I'm getting a lot of the ...

0 answers 10 days ago